Can taking an antibiotic cause a urinary tract infection in a child?

Answer Generally not - because the antibiotic would be 'dismantling' the microbes causing the UTI (urinary tract infection).However, an antibiotic may cause vulvar irritation that may lead to symptoms of ... Read More »

Top Q&A For: Can taking an antibiotic cause a urinary tract ...

Is an antibiotic for a urinary tract infection safe while breastfeeding?

On One Hand: Use of antibioticsAccording to the American Academy of Pediatric's Committee on Drugs, the antobiotics trimethoprim, ciprofloxacin, ofloxacin and amoxicillin can be used safely to trea... Read More »

Can a urinary tract infection cause a yeast infection?

On One Hand: Not a Cause of Yeast InfectionsAccording to The Partnership for Women's Health at Columbia University, yeast infections may occur as a result of diarrhea that is sometimes a side effec... Read More »

Can stress cause a urinary tract infection?

On One Hand: Not DirectlyStress is not a cause of urinary tract infections. The only cause of urinary tract infections is bacterial growth in the urethra and urinary tract. The bacteria can come fr... Read More »

Can iodine cause urinary tract infection?

On One Hand: Home Applications of IodineIodine is used to prevent infections after scrapes and cuts, according to the Mayo Clinic. But, the National Institutes of Health reports it is also an eleme... Read More »